Can the use of Advair Inhaler contents cause weakness, joint aches, muscle spams, etc?
- 21 Jun 2010 by email@example.com
- advair hfa
For the past couple of months I have not had the energy or inspiration to do most things that I used to do. It takes every effort not to stay in bed all day. My joints ache, my gastro intestinal tract is a mess, no energy, no desire to do anything..including socially... have basically quit drinking, which at one time was beginning to be too controlling in my life, start projects and they're all half finished... I also have a taste in my mouth that's not pleasant but undescribeable... my esophagas feels as tho it has a hole in it and I have more and more acid reflux...
I read some of these symptoms from other users... and wonder what is the alternative to the inhaler. I have been off of it now for three days and feel somewhat better, but not where I want to be.
29 Jun 2010
Yes, all your symptoms have been reported as possible side effects of Advair.
The side-effects are probably most likely to be related to fluticasone, the steroid component of the inhaler, especially if you have been taking it for some time.
Talk with your doctor about how you are feeling.
There are other asthma medications which may suit you better.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
She was diagnosed with exercise induced asthma a little over a month ago. She has been prescribed Advair HFA along with a rescue enhailer (ProAir ...
1 answer • 28 Jun 2010
been on advair hfa for 6wks the last 2wks I have had this sensation been my left knee last night was the 3rd time it has happen its not pain like its ...
1 answer • 28 Oct 2010
For approximately 3 months now my pharmacy hasn't been able to get advair inhaler, wondering if it is pharmacy or manufacturer. Wondering if you ...
3 answers • 25 Feb 2013
I used to use an inhaler occasionally, and it was powered by CFC. Then recently I had to use one again, only it now had HFA. Not only did the inhaler ...
1 answer • 23 Aug 2013